Free Access
Volume 27, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Article Number S28
Number of page(s) 32
Published online 01 March 2021
  1. L. Ambrosio and S. Di Marino, Equivalent definition of BV spaces and total variation on metric measures spaces. J. Funct. Anal. 266 (2014) 4150–4188. [Google Scholar]
  2. L. Ambrosio, N. Fusco and D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems. Oxford Mathematical Monographs (2000). [Google Scholar]
  3. F. Andreu, J.M. Mazón, J.D. Rossi and J. Toledo, A nonlocal p-laplacian evolution equation with a nonhomogeneus Dirichlet boundary conditions. SIAM J. Math. Anal. 40 (2009) 1815–1851. [Google Scholar]
  4. F. Andreu-Vaillo, J.M. Mazón, J.D. Rossi and J. Toledo, Nonlocal Diffusion Problems. In Vol. 165 of Mathematical Surveys and Monographs. AMS (2010). [CrossRef] [Google Scholar]
  5. E. Bombieri, E. De Giorgi and E. Giusti, Minimal cones and the Bernstein problem. Invent. Math. 7 (1969) 243–268. [Google Scholar]
  6. Y. van Gennip, N. Guillen, B. Osting and A. Bertozzi, Mean curvature, threshold dynamic, and phase field theory on finite graphs. Milan J. Math. 82 (2014) 3–65. [Google Scholar]
  7. W. Górny, Planar least gradient problem: existence, regularity and anisotropic case. Calc. Var. Partial Differ. Equ. 57 (2018) 98. [Google Scholar]
  8. W. Górny, (Non)uniqueness of minimizers in the least gradient problem. J. Math. Anal. Appl. 468 (2018) 913–938. [Google Scholar]
  9. P. Hajlasz, Sobolev spaces on metric-measure spaces, Heat kernels and analysis on manifolds, graphs, and metric spaces (2002). Contemp. Math. 338 (2003) 173–218. [Google Scholar]
  10. O. Hernández-Lerma and J.B. Laserre, Markov Chains and Invariant Probabilities. Birkhäuser Verlag, Basel (2003). [Google Scholar]
  11. R.L. Jerrard, A. Moradifam and A.I. Nachman, Existence and uniqueness of minimizers of general least gradient problems. J. Reine Angew. Math. 734 (2018) 71–97. [Google Scholar]
  12. N. Marola, M. Miranda Jr. and N. Shanmugalingam, Characterizations of sets of finite perimeter using heat kernels in metric spaces. Potential Anal. 45 (2016) 609–633. [Google Scholar]
  13. J.M. Mazón, M. Perez-Llanos, J.D. Rossi and J. Toledo, A nonlocal 1-laplacian problem and median values. Publ. Mat. 60 (2016) 27–53. [Google Scholar]
  14. J.M. Mazón, J.D. Rossi and S. Segura de Leon, Functions of least gradient and 1-Harmonic functions. Indiana Univ. Math. J. 63 (2014) 1067–1084. [Google Scholar]
  15. J.M. Mazón, J.D. Rossi and J. Toledo, Nonlocal perimeter, curvature and minimal surfaces for measurable sets. J. Anal. Math. 138 (2019) 4917–4976. [Google Scholar]
  16. J.M. Mazón, J.D. Rossi and J. Toledo, Nonlocal perimeter, curvature and minimal surfaces for measurable sets. In Frontiers in Mathematics (2019). [CrossRef] [Google Scholar]
  17. J.M. Mazón, M. Solera and J. Toledo, The heat flow on metric random walk spaces. J. Math. Anal. Appl. 123645 (2020) 483. [Google Scholar]
  18. J.M. Mazoón, M. Solera and J. Toledo, The total variation flow in metric random walk spaces. Calc. Var. Partial Differ. Equ. 29 (2020) 59. [Google Scholar]
  19. M. Miranda, Comportamento delle successioni convergenti di frontiere minimali. Rend. Semin. Mat. Univ. Padova 38 (1967) 238–257. [Google Scholar]
  20. M. Miranda Jr., Functions of bounded variation on “good” metric spaces. J. Math. Pures Appl. 82 (2003) 975–1004. [Google Scholar]
  21. A. Moradifam, Existence and structure of minimizers of least gradient problems. Indiana Univ. Math. J. 67 (2018) 1025–1037. [Google Scholar]
  22. A. Moradifam, A. Nachman and A. Tamasan, Conductivity imaging from one interior measurement in the presence of perfectly conducting and insulating inclusions. SIAM J. Math. Anal. 44 (2012) 3969–3990. [Google Scholar]
  23. A. Nachman, A. Tamasan and A. Timonov, Conductivity imaging with a single measurement of boundary and interior data. Inverse Probl. 23 (2007) 2551–2563. [Google Scholar]
  24. Y. Ollivier, Ricci curvature of Markov chains on metric spaces. J. Funct. Anal. 256 (2009) 810–864. [Google Scholar]
  25. P. Sternberg, G. Williams and W.P. Ziemer, Existence, uniqueness, and regularity for functions of least gradient. J. Reine Angew. Math. 430 (1992) 35–60. [Google Scholar]
  26. P. Sternberg and W.P. Ziemer, The Dirichlet problem for functions of least gradient. Degenerate diffusions. Edited by Ni Wei-Ming et al. Proceedings of the IMA workshop, held at the University of Minnesota, MN, USA, from May 13 to May 18, 1991. IMA Vol. Math. Appl. 47 (1993) 197–214. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.